American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[2] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[3] Nathan Jones. Almost all elliptic curves are Serre curves. Trans. Amer. Math. Soc. 362 (2010) 1547-1570. MR 2563740.
Abstract, references, and article information   
View Article: PDF

[4] Stephan Baier and Liangyi Zhao. The Sato-Tate conjecture on average for small angles. Trans. Amer. Math. Soc. 361 (2009) 1811-1832. MR 2465818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bo-Hae Im. Heegner points and Mordell-Weil groups of elliptic curves over large fields. Trans. Amer. Math. Soc. 359 (2007) 6143-6154. MR 2336320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yasutsugu Fujita and Tetsuo Nakamura. Torsion on elliptic curves in isogeny classes. Trans. Amer. Math. Soc. 359 (2007) 5505-5515. MR 2327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mihran Papikian. Analogue of the degree conjecture over function fields. Trans. Amer. Math. Soc. 359 (2007) 3483-3503. MR 2299464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gang Yu. Average size of $2$-Selmer groups of elliptic curves, I. Trans. Amer. Math. Soc. 358 (2006) 1563-1584. MR 2186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael A. Bennett and Patrick Ingram. Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005) 3325-3337. MR 2135750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Schweizer. On the $p^e$-torsion of elliptic curves and elliptic surfaces in characteristic $p$. Trans. Amer. Math. Soc. 357 (2005) 1047-1059. MR 2110432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cristian D. Gonzalez-Avilés. On the conjecture of Birch and Swinnerton-Dyer. Trans. Amer. Math. Soc. 349 (1997) 4181-4200. MR 1390036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shu-Leung Tang. Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions. Trans. Amer. Math. Soc. 349 (1997) 837-856. MR 1376558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Raymond Ross. Minimal torsion in isogeny classes of elliptic curves . Trans. Amer. Math. Soc. 344 (1994) 203-215. MR 1250824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. W. Masser. Specializations of finitely generated subgroups of abelian varieties . Trans. Amer. Math. Soc. 311 (1989) 413-424. MR 974783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1